# SDR CHQA20131127441

- Difficulty date: November 27, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 32,021 hours, 26,654 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,151 hours, 20,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14004098601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE SHEAR CLIP AT FRAME 66 AT STRINGER 6L.  THE SHEAR CLIP WAS REPLACED IAW SRM 51-40-02.
